DOI 10.1590/1516-3180.2017.0182150717
Bilateral subconjunctival hemorrhage secondary to abciximab use: case report.
Аннотация
CONTEXT: There are no reports on cases of subconjunctival hemorrhage due to use of glycoprotein IIb/IIIa inhibitors. In this report, we present the case of a patient with bilateral subconjunctival hemorrhage after receiving abciximab.
CASE REPORT: A 40-year-old male patient underwent coronary angiography after acute anterior myocardial infarction and a coronary stent was placed. Abciximab was added to the therapy because of stent thrombosis. Bilateral subconjunctival hemorrhage was observed after the administration of the abciximab treatment. We treated our patient by stopping abciximab and administering artificial tears.
CONCLUSİON: For the first time in the literature, we presented the case of a patient with bilateral subconjunctival hemorrhage after receiving abciximab, which was managed conservatively.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.